# SDR V0XD20180422006

- Difficulty date: April 22, 2018
- Submitted: April 22, 2018
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE  BS 280 FLOORBEAM FOUND CRACKED.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 53-11-41, 51-25-16, 51-21-11, 51-40-11, 51-25-06, 51-42-21, 51-42-13, AMM 20-70-00, AND NDT MANUAL PART 1 51-20-006.
